# SDR 95ZZZX7019

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1562U
- Make and model: Cessna T207
- Aircraft serial: 20700162
- Engine: Cont TSIO520G
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: S19211
- Condition: Broken
- Location: Turbo To Pipe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT REVEALED LOOSE TAILPIPE.  FOUND CLAMP BROKEN.  CLAMP APPEARED TO BE HIGH-TIME, BUT ENGINE WAS INSTALLED LESS THAN 50 HOURS EARLIER.  SUBMITTER RECOMMENDS CLAMP BE CHANGED EVERY ENGINE CHANGE AND BE TORQUED PROPERLY.
